| Model Number |
977D260 |
| Medical Device Problem Codes |
Break (1069); Device Damaged Prior to Receipt by User (1570)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a flaw in the outer material was identified on the lead prior to use for the trial procedure.The flaw was noted immediately upon opening the product, and the lead was never introduced into the patient.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: pli# 10 product id# 977d260 analysis determined there was a suspected cut on the insulation and a 7mm length of braided wire breached the insulation near the distal end resulting in exposed braiding.Pli #20 product id# neu_stylet_unknown analysis identified that the stylet wire was bent.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The rep reported the damage to the lead was noted prior to use in the patient.